# SDR ASAA2022020637374

- Difficulty date: February 6, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 53,040 hours, 15,867 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RH14811
- Condition: Inoperative
- Location: #1 Engine
- Part time: 932 hours, 232 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT FUEL FILTER BYPASS LIGHT ILLUMINATED AFTER ENGINE START. GROUNDED - YES. REF B737-800 AMM 73-34-01-000-801-F00 / 73-34-01-400-801-F00. REMOVED AND REPLACED #1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH. IDLE LEAK CHECK AND EEC TEST PASSED. PERFORMED EEC BITE PROCEDURE B737-800 FIM 73-00-TASK 801 TEST PASSED NO EEC TEST FAULTS.
